Ask FREE question to Women health doctors
Private, Secure and verified doctors.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have used femilon for 3 months. Now I have stopped it. After stopping I got my period from 13th-17th. But again I got bleeding on 24th. Is it a problem or just a side effect of the tablets. And how long it will take to get a natural periods. And what are the symptoms of identifying that I'm good to go without using femilon.

1 Doctor Answered
Femilon is progesterone hormone and break through bleeding, means spotting is side effects of hormones. Regarding how long this effect lasts. It's difficult to tell you days. Hormones are fat soluble and they don't get out of system by drinking water. Don't take more hormones. Tolerate bleeding off and on for few more days. Eat healthy and exercise according to your lifestyle and take no tensions.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.